Samuel, J (1980) A phase space approach to generalized Hamilton–Jacobi theory. In: Journal of Mathematical Physics, 21 (1). pp. 55-59.
fulltext.pdf - Published Version
Restricted to Registered users only
Download (433Kb) | Request a copy
Generalizations of H–J theory have been discussed before in the literature. The present approach differs from others in that it employs geometrical ideas on phase space and classical transformation theory to derive the basic equations. The relation between constants of motion and symmetries of the generalized H–J equations is then clarified. Journal of Mathematical Physics is copyrighted by The American Institute of Physics.
|Item Type:||Journal Article|
|Additional Information:||Copyright of this article belongs to American Institute of Physics.|
|Department/Centre:||Division of Physical & Mathematical Sciences > Physics|
|Date Deposited:||03 Feb 2010 09:12|
|Last Modified:||19 Sep 2010 05:45|
Actions (login required)